RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2009, Volume 43, Issue 2, Pages 88–91 (Mi faa2935)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Pairwise $\varepsilon$-Independence of the Sets $T^iA$ for a Mixing Transformation $T$

V. V. Ryzhikov

M. V. Lomonosov Moscow State University

Abstract: If an ergodic automorphism $T$ of a probability space is not partially rigid, then for any numbers $a\in(0,1)$ and $\varepsilon>0$ there exists a set $A$ such that all sets $T^iA$, $i>0$, are pairwise $\varepsilon$-independent.

Keywords: mixing, partial rigidity, measure-preserving transformation, $\varepsilon$-independence

DOI: https://doi.org/10.4213/faa2935

Full text: PDF file (150 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2009, 43:2, 155–157

Bibliographic databases:

UDC: 517.9
Received: 07.05.2007

Citation: V. V. Ryzhikov, “Pairwise $\varepsilon$-Independence of the Sets $T^iA$ for a Mixing Transformation $T$”, Funktsional. Anal. i Prilozhen., 43:2 (2009), 88–91; Funct. Anal. Appl., 43:2 (2009), 155–157

Citation in format AMSBIB
\Bibitem{Ryz09}
\by V.~V.~Ryzhikov
\paper Pairwise $\varepsilon$-Independence of the Sets $T^iA$ for a Mixing Transformation~$T$
\jour Funktsional. Anal. i Prilozhen.
\yr 2009
\vol 43
\issue 2
\pages 88--91
\mathnet{http://mi.mathnet.ru/faa2935}
\crossref{https://doi.org/10.4213/faa2935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2542280}
\zmath{https://zbmath.org/?q=an:1271.37004}
\elib{http://elibrary.ru/item.asp?id=13616265}
\transl
\jour Funct. Anal. Appl.
\yr 2009
\vol 43
\issue 2
\pages 155--157
\crossref{https://doi.org/10.1007/s10688-009-0022-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000266947300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-67949098969}


Linking options:
  • http://mi.mathnet.ru/eng/faa2935
  • https://doi.org/10.4213/faa2935
  • http://mi.mathnet.ru/eng/faa/v43/i2/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Bashtanov, “Property of almost independent images for ergodic transformations without partial rigidity”, Proc. Steklov Inst. Math., 271 (2010), 23–33  mathnet  crossref  mathscinet  isi  elib
    2. S. V. Tikhonov, “Mixing transformations with homogeneous spectrum”, Sb. Math., 202:8 (2011), 1231–1252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. A. I. Bashtanov, “Generic Mixing Transformations Are Rank $1$”, Math. Notes, 93:2 (2013), 209–216  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Bashtanov A.I., “Conjugacy Classes Are Dense in the Space of Mixing a"Currency Sign (D) -Actions”, Math. Notes, 99:1-2 (2016), 9–23  mathnet  crossref  mathscinet  zmath  isi
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:345
    Full text:67
    References:57
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019